# SDR VIB8368K

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: General aviation
- Aircraft: N97WD
- Make and model: Beech B100
- Aircraft serial: BE97
- Aircraft time: 7,178 hours, 5,553 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Condition: Corroded
- Location: Nlg
- Part time: 7,178 hours, 5,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED NLG DURING SCHEDULED MAINT AND FOUND SIGNIFICANT CORROSION OVER MOST OF THE NOSE LANDING GEAR V BRACE, PN 50-820204. WE ALSO FOUND A CRACK OF 0.008 INCH IN THE NOSE BARREL, PN 99-820100-5, WHERE IT LOOKED LIKE IT HAD BEEN REPAIRED IN THE PAST. WE ALSO FOUND A CRACK OF 0.020 INCH IN THE V BRACE, PN 99-810028-989, OF THE LT LANDING GEAR.
